Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Difficulty in sleeping, eyes get puffy, itchy due to excessive crying, occasional yellow sticky thing through eyes. Remedy?

Hello, Since few months now I don t sleep well. I can t remember when was a last time that I slept longer than 2-3 hours strate. I cry a lot, and my eyes became puffy, burning, itchy. I have puffiness under my eyes as well and a lot of wrinkles . I look old and my face look always tired. It s impossible for me to go to work. lately I notice that some sticky yellow thing is coming out of my eyes. sometimes I cant even open them. Please help me to get better. I stop crying and I feel stronger now to face my divorcing problems, but I cant do nothing to get over my eyes problem. Thank you. Liza
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Welcome to HCM portal,
You are having ocular surface disorder.These will be helped by astringent eye drops For rest of the problems you have to have lifestyle management.Eat well and exercise.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor